The Stacks project

Bibliography entry FAC

author
Serre, Jean-Pierre
title
Faisceaux algébriques cohérents
year
1955
journal
Ann. of Math. (2)
volume
61
pages
197–278

@ARTICLE{FAC,
    AUTHOR = "Serre, Jean-Pierre",
    TITLE = "Faisceaux alg\'ebriques coh\'erents",
    JOURNAL = "Ann. of Math. (2)",
    VOLUME = "61",
    YEAR = "1955",
    PAGES = "197--278"
}

      

This item is referenced in 4 tags:

  • in Section 17.1: Introduction
  • in Section 18.1: Introduction
  • in Section 30.1: Introduction
  • in Section 53.8: The genus of a curve, which cites page 276 of FAC